Regularity properties of semilinear boundary problems in Besov and Triebel-Lizorkin spaces
Journées équations aux dérivées partielles, (1995), article no. 14, 10 p.
@article{JEDP_1995____A14_0,
     author = {Johnsen, Jon},
     title = {Regularity properties of semilinear boundary problems in Besov and Triebel-Lizorkin spaces},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     publisher = {Ecole polytechnique},
     year = {1995},
     mrnumber = {1360483},
     zbl = {0948.35502},
     mrnumber = {96j:35078},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1995____A14_0}
}
Johnsen, Jon. Regularity properties of semilinear boundary problems in Besov and Triebel-Lizorkin spaces. Journées équations aux dérivées partielles,  (1995), article  no. 14, 10 p. http://www.numdam.org/item/JEDP_1995____A14_0/

[1] L. Boutet De Monvel. Boundary problems for pseudo-differential operators. Acta Math., 126 : 11-51, 1971. | MR 53 #11674 | Zbl 0206.39401

[2] J. Franke. On the Spaces Fspq of Triebel-Lizorkin Type : Pointwise Multipliers and Spaces on Domains. Math. Nachr., 125 : 29-68, 1986. | MR 88e:46029 | Zbl 0617.46036

[3] G. Grubb. Functional Calculus of Pseudo-Differential Boundary Problems, volume 65 of Progress in Mathematics. Birkhäuser, Boston, 1986. | MR 88f:35002 | Zbl 0622.35001

[4] G. Grubb. Pseudo-differential boundary problems in Lp-spaces. Comm. Part. Diff. Equations, 15 : 289-340, 1990. | MR 91c:47108 | Zbl 0723.35091

[5] G. Grubb. Parabolic pseudo-differential boundary problems and applications. In L. Cattabriga and L. Rodino, editors, Microlocal analysis and applications, Montecatini Terme, Italy, July 3-11, 1989, volume 1495 of Lecture Notes in Mathematics, Berlin, 1991. Springer. | Zbl 0763.35116

[6] G. Grubb and N. J. Kokholm. A global calculus of parameter-dependent pseudodifferential boundary problems in Lp Sobolev spaces. Acta Math., 171 : 165-229, 1993. | MR 94m:35328 | Zbl 0811.35176

[7] G. Grubb and V. A. Solonnikov. Boundary value problems for the non-stationary Navier-Stokes equations treated by pseudo-differential methods. Math. Scand., 69 : 217-290, 1991. | MR 93e:35082 | Zbl 0766.35034

[8] J. Johnsen. Elliptic boundary problems and the Boutet de Monvel calculus in Besov and Triebel-Lizorkin spaces. (to appear in Math. Scand.). | Zbl 0873.35023

[9] J. Johnsen. Pointwise multiplication of Besov and Triebel-Lizorkin spaces. (to appear in Math. Nachr.). | Zbl 0839.46026

[10] J. Johnsen. Regularity properties of semi-linear boundary problems in Lp-related spaces. (in preparation).

[11] J. Johnsen. The stationary Navier-Stokes equations in Lp-related spaces. PhD thesis, University of Copenhagen, Denmark, 1993. Ph.D.-series 1.

[12] S. I. Pohožaev. The Sharp Apriori Estimates for Some Superlinear Degenerate Elliptic Problems. In Schmeisser, H.-J. and Triebel, H., editor, Function Spaces, Differential Operators and Nonlinear Problems, volume 133 of Teubner-Texte zur Mathematik, pages 200-217, Leipzig, 1993. Teubner Verlagsgesellschaft. | MR 94i:35033 | Zbl 0838.35018

[13] R. Temam. Navier-Stokes Equations, Theory and Numerical Analysis. Elsevier Science Publishers B.V., Amsterdam, 1984. (Third edition). | Zbl 0568.35002

[14] H. Triebel. Theory of function spaces, volume 78 of Monographs in mathematics. Birkhäuser Verlag, Basel, 1983. | MR 86j:46026 | Zbl 0546.46027

[15] H. Triebel. Theory of function spaces II, volume 84 of Monographs in mathematics. Birkhäuser Verlag, Basel, 1992. | MR 93f:46029 | Zbl 0763.46025

[16] M. Yamazaki. A quasi-homogeneous version of paradifferential operators, I. Boundedness on spaces of Besov type. J. Fac. Sci. Univ. Tokyo Sect. IA, Math., 33 : 131-174, 1986. | MR 87j:35393 | Zbl 0608.47058